# SDR CALA2022041400982

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 50,850 hours, 18,268 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12001
- Condition: Failed
- Location: Ee Compartment
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP DISAGREE 7 INDICATE D WITH 15 SELECTED USED ALT FLAP EXTENS ION TO  MANUALLY SELECT FLAPS 15 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN ACCOMPLISH FSEU BITE, CONTACT TOMC. R/R FSEU AMM 27-51-00. OPS CHECK GOOD ADD EMP:U155442 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1801069  SN OFF 1024 UNIT, FLAP & SL  OFF 29-2751-9-0024 1024 ON 29-2751-9-0049 5496
